# SDR 2001FA0000605

- Difficulty date: December 5, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N4369M
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8413022
- Aircraft time: 1,877 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3872902
- Part serial: 432
- Condition: Cracked
- Location: Engine
- Part time: 1,877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TRUSS WELD ASSY FOUND CRACKED AT STEERING ARM ATTACH POINT
